Generalized Anxiety Disorder

Generalized anxiety disorder (GAD) is a mental illness, which causes a person to worry about daily life events with no apparent reasons. People with GAD feel anxious most of the time and are overly concerned about health, family, money, and work. Such people cannot control the feeling of anxiety, even after realizing that their reaction is much more intense than the situation warrants.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Do people with a generalized anxiety disorder (GAD) tremble, shake or show signs of sweating?

Query: Hi doctor, How do you diagnose someone with a generalized anxiety disorder (GAD)? How does it start and differ from person to person? What are the physical symptoms? Can people with GAD go to work? Do these people tremble, shake or show signs of sweating? How much are they stressed, and what is the...  Read Full »


Dr. Siva Anoop Yella

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I am glad to help you out. Generalized anxiety disorder (GAD) can occur to anyone depending on their various life instances and stress factors. These patients have excessive worry about self and future, sometimes breathlessness, sweating, decreased confidence to face...  Read Full »

Are panic attacks and intrusive thoughts symptoms of porn addiction withdrawal?

Query: Hi doctor,I am a psychiatric patient diagnosed with generalized anxiety disorder. I am taking Fluoxamine 150 mg, Risperidone 1 mg and Clonazepam 0.5 mg. I am watching porn for 18 years. Recently I stopped it 15 days back and after that, I am not feeling well. I am having panic attacks, crying a lot,...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hi, Welcome to icliniq.com.Please mention the reason for taking Risperidone. It is an antipsychotic used mainly for psychotic symptoms. If you do not have any psychotic symptoms, then you can stop taking them. You have watched porn for years and so you may have withdrawal symptoms. You need to chan...  Read Full »

How can I stop PTSD from getting worse?

Query: Hi doctor, I am not diagnosed with depression or on medication, but I think I have PTSD (post-traumatic stress disorder) because I am unable to stop overthinking about it as if I have too much health anxiety or concern. I am unable to keep still in one place. I get tensed and easily triggered by co...  Read Full »


Dr. Siva Anoop Yella

Psychiatrist

Answer: Hi, Welcome to icliniq.com. I read the information you have given, and I understood what you have been going through, and I would like to help you out. According to the details you have provided, it looks like you are suffering from generalized anxiety disorder, which needs to be treated at the e...  Read Full »

How to achieve and maintain the standard dose of Zolcalm to help sleep?

Query: Hello doctor, I am 24 years old and diagnosed with generalized anxiety disorder, OCD, and IBS(digestive issues). Due to my exam stress and terrible insomnia, my psychiatrist prescribed my Etilaam, Sobrium, and Zolcalm. But due to prolonged use of Zolcalm, I have reached a point where even 20 mg is n...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your situation. You must continue tablet Nexito and Petril. If you are taking tablet Zolfresh 20 mg then you must continue tablet zolfresh 15 mg for four weeks then take 10 mg for another foue weeks. Now you are stable on tablet zolfresh 10 mg. Then...  Read Full »

Do symptoms like swallowing difficulty and muscle twitches indicate ALS?

Query: Hi doctor,About two months ago, I started experiencing difficulty swallowing solid foods. I visited my PCP, who ordered a swallow study. Results from the swallow study came back normal, nothing neuro-muscular. Additionally, I had an endoscopy and a laparoscopy. Both concluded evidence of LPR/GERD. I...  Read Full »


Dr. Gursimran

Neurologist

Answer: Hi, Welcome to icliniq.com. First of all, I am so sorry about your symptoms. The first symptom is difficulty swallowing solids. Now mainly neurological and neuromuscular weakness leading to difficulty in swallowing is always for liquids and not for solids. So the symptom is that patients cannot sw...  Read Full »

Are my symptoms due to the whiskey I drank four years back?

Query: Hi doctor, My mind is foggy and I am not able to think clearly. I am very forgetful and I sleep more during daytime. I cannot grasp things quickly and it takes a lot of time. My problem started 4 years ago when I drunk whiskey for the first time in my life. Since then my mind was foggy and slowed do...  Read Full »


Dr. Diwakar Sharma

Psychiatrist

Answer: Hi, Welcome to icliniq.com. I believe the use of the substance in your case has further worsened your anxiety. The symptoms you have described are suggestive of a heightened emotional state and commonly seen in association with anxiety. In order to get rid of this, you may have to see a therapist. ¬...  Read Full »

How do I overcome porn addiction?

Query: Hello doctor, I am watching porn videos for the past two years. I used to watch it once in a week and now it has become addiction. My mind wants to see it. I masturbate along watching porn videos. My reading concentration is now weak . I want to get rid of watching porn videos . Friends also watch, ...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. After going though your history, it is apparent that you are suffering from porn addiction.¬†To overcome this, you can follow some techniques. Any addiction gives pleasure by increasing dopamine levels in the pleasure centers of your brain.¬†You need to find some healt...  Read Full »

Are knee weakness and hand tremors GAD-related?

Query: Hello doctor, I am a 23 year old male in good health.My knees feel stiff and weak when walking. It also happens on my finger joints. Also, I sweat a lot and my hands start shaking (fine tremor) with light activity. I do have a generalized anxiety disorder. Are my symptoms GAD-related? This started ...  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician, Family Physician, General Practitioner, General Medicine Physician

Answer: Hello doctor, Welcome to icliniq.com. Generalized anxiety disorder is one possibility, but also we have to exclude other organic causes like for example hyperthyroid disease (by testing TSH, T3, and T4). If you have performed any blood tests please send a copy of them. One thing that differentiat...  Read Full »

My problem is anxiety and fear. I have sexual problems as well. Please help.

Query: Dear Doctor, I am 32 years old and I weigh 80kg. I am married and I am working with a telecom company. I got married six months back and my problem is¬†anxiety¬†and¬†fear. I am not able to drive because of fear. Headache, blurred vision, shortness of breath are my problems. Among them,¬†fear is the ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. From the available description it appears to be Generalized Anxiety Disorder (GAD) which is a kind of anxiety disorder that needs long term treatment. I would like to tell you that GAD is a kind of relapsing and remitting disorder and needs both medications as well as ...  Read Full »

Please tell me the side effects of medicines used to treat GAD.

Query: Hi doctor, I am suffering from unsteadiness, muscle tension, mild fatigue, anxiety and depression. I have been diagnosed with GAD. My doctor prescribed my Clonazapem 5 mg and Escitalopran 10 mg. Is it fine to take half of each tablet? Will it cause any intolerable side effects? I do not¬†want to tak...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I think for a 71 Kg young male the chance of side effects with recommended dose is very minimal, but at the same time I do not think this could be the final dose. Your doctor is right in saying take 5 mg of Escitalopram and this is the minimal effective dose for firs...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.